# SDR SWAA2022040882009

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 380-400 RBL 7 WL 208. / [01] REMOVED FLOOR SUPPORT AT BS 380-400 RBL7 WL 208 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 380-400 RBL7 WL 208 PER SRM 51-40-05-0G-0 AND DWG #143A5400. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS 1; 2.   OK TO INSTALL;[04] INSTALLED NEW FLOOR SUPPORT AT BS 380-400 RBL7 WL 208 PER SRM 51-40-02-0G-0 AND DWG#143A5400;[05] VERIFIED CORRECTIVE ACTION 4.;[06] ALL WORK ACCOMPLISHED.
